advertisement
Question
Posted by: storm | 2009-05-25

3 months on nordette and still bleeding

Helo doc,

i was on triphasil fopr 4 months i had terrible break thru bleeding so my doc changed my pill from triphasil to nordette.

this is my 3rd month on nordette my problem is im still getting break thru bleeding on nordette but usually 1 week before my period. i started a new pack of nordette on sunday the 17 of may i had a normal period but i noticed that with this pack im getting break thru bleeding from monday the 18th of may im also expriencing pain in my left side of my stomach similar to that of period pains and a discharge.

my question is:
1) does this mean my pill is not working
2) i took my 1st active pill at 8:45 i usually take my pill at 8 everyday can this be the cause of the bleeding
3) on wednesday i flew from cape town to durban can the pressure of the plane cause the bleeding
4) why and i getting the discharge and bleeding so early in my cycle
5) should i change to another pill or wait a while for my body to adjust
6) am i still covered by the pill or is the bleeding and pain a result of ovulation
7) wat can i do to ease the pain and stop the bleeding, should i leave the pill
8) can you recommend a stronger pill then nordette
9) is it safe to have unprotected sex am newly married and want to wait a while before starting a family
10) i had a miscarriage last year feb at 10 weeks can this be the reason im expriencing break thru bleeding

i have never missed a pill and my periods are regular 28 days despite the break thru bleeding.

thank you so much for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

1. Breakthrough bleeding does not mean that the Pill is nor working.
2. 45 minutes will not make a difference.
3. The plane trip would not have an effect.
4. Breakthrough bleeding means that the hormones in the Pill do not agree with you. You may need to try a differnt form of contraception.
5. I would suggest that you wait a bit longer.
6. If you have taken the Pill regularly, you are protected.
7. See your doctor to find the cause for the pain.
8. You could try Yasmin.
9. You are protected by the Pill.
10. the miscarriage would not cause breakthrough bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: annie | 2009-09-30

periods on the 5th red pill

Reply to annie
Posted by: annie | 2009-09-30

periods on the 5th pill

Reply to annie
Posted by: Anonymous | 2009-05-25

hi ive been on microval for two months , and bleeding every second week do you possibly know why

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement